Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Severe concussion, headache, dizziness, nausea, diarrhea also a symptom ?

Is diarrhea a symptom of a concussion? I had a severe concussion in December and haven t completely bounced back. I am a teacher, and knocked myself to the ground today when I ran into the Jungle Gym on the playground . I am experiencing headache, ringing of ears, occasional dizziness , nausea...but the worst symptom is diarrhea. This is making me think it isn t a concussion again. Just wondering if that is a symptom so I know if I need to go to the doctor.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  5553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Diarrhea is not a symptom of concussion.

However, the other symptoms such as headache, ringling of ears, dizziness and nausea may occur with concussion.

I think you should go to the doctor for evaluation of diarrhea.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Thu, 25 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor